Study of Optical Soliton Perturbation with Quadratic-Cubic Nonlinearity by Lie Symmetry and Group Invariance

Asma, Mir and Bansal, Anupma and Othman, Wan Ainun Mior and Wong, Bernardine Renaldo and Biswas, Anjan (2018) Study of Optical Soliton Perturbation with Quadratic-Cubic Nonlinearity by Lie Symmetry and Group Invariance. Physics of Wave Phenomena, 26 (4). pp. 312-316. ISSN 1541-308X

Full text not available from this repository.
Official URL: https://doi.org/10.3103/S1541308X18040106

Abstract

Here, optical soliton perturbation with quadratic-cubic nonlinearity has been discussed by applying Lie symmetry and group invariants. The perturbation terms include third and fourth order dispersions in addition to self-steepening, intermodal dispersion and higher order dispersion effects. Using presented algorithms, Bright and dark soliton solutions are revealed.

Item Type: Article
Uncontrolled Keywords: Solitons; Solitary waves; Bright dark
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Q Science > QC Physics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 19 Sep 2019 06:59
Last Modified: 19 Sep 2019 06:59
URI: http://eprints.um.edu.my/id/eprint/22435

Actions (login required)

View Item View Item